# SDR 2008FA0000084

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: General aviation
- Aircraft: N761AV
- Make and model: Cessna T210M
- Aircraft serial: 21062110
- Aircraft time: 4,800 hours
- Engine: Cont TSIO520*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1285094
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 4,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED HYDRAULIC TUBE 128509-4 DUE TO CHAFING FROM LONG SCREW IN WRONG LOCATION OF INSPECTION COVER PLATE.  THIS WAS FOUND BY INSPECTION AS DESCRIBED IN MFG SEB07-03 AND WHICH HAVE A SUPERSEDED PN AVAILABLE TO NULLIFY THE POTENTIAL PROBLEM.  THIS SERIES AND OTHER MODELS SHOULD BE ADDED TO SERVICE BULLETIN APPLICABILITY.
